# SDR SWIA201128377

- Difficulty date: October 28, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N815SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15101
- Aircraft time: 13,585 hours, 8,063 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/O'S WINDSHIELD CRACKED WITH CREW REPORTING SPARKS.  (FLT 4756)  REPLACED RIGHT SIDE WINDSHIELD.
